Vol 9, No 1-2 (2002) ISSN: 0793-1786

Table of Contents

Articles

Interval criteria for oscillation of second order half-linear ordinary differential equations PDF
R. Agarwal p.3-16
The study of the total stability properties of the zero solution of autonomous differential equations under numerical one step methods PDF
P. Anderson, S. lBernfeld p.17-31
Well-posedness of the nonlocal boundary value problems for elliptic equations PDF
A. Ashyralyev, B. Kendirli p.33-55
On effective sufficient conditions for solvability of variational problems PDF
N. V. Azbelev, JE. X. lBravyi, S. A. Gusarenko p.57-70
Two-valued measures and zero-dimensional topologies PDF
A. G. Chentsov p.71-89
Almost periodic solutions of impulsive systems with periodic time - dependent perturbed delays PDF
V. Covachev p.91-108
A lattice fixed point theorem and multivalued differential equations PDF
B. Dhage, D. O'Regan p.109-115
Normal form and parametric resonance in linear almost periodic systems PDF
Ya. Goltser, G. Agranovich p.117-134
Sharp parametric estimates for analytic and harmonic functions related to Hadamard-Borel-Caratheodory inequalities PDF
G.I. Kresin, V. G. Maz'ya p.135-163
Partial and generalized averaging of functional differential equations PDF
lB. Lehman, V. Strygin p.165-200
Asymptotic stability for stochastic differential delay equations with Markovian switching PDF
X. Mao p.201-220
Mixed functional differential equations with continuous and piecewise continuous solutions PDF
A.D. Myshkis p.221-226
Initial problems for quasi-linear hyperbolic functional differential systems with unbounded delay PDF
A. Nadolski p.227-246
Existence of the Abel basis consisting of root functions for some nonlocal problem PDF
V. V. Podiapolski p.247-259

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786